RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2009, Volume 33, Pages 3–179 (Mi cmfd133)  

This article is cited in 19 scientific papers (total in 19 papers)

Nonclassical boundary-value problems. II

A. L. Skubachevskii

Peoples Friendship University of Russia, Moscow

Full text: PDF file (2001 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2010, 166:4, 377–561

Bibliographic databases:

UDC: 517.9

Citation: A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Partial differential equations, CMFD, 33, PFUR, M., 2009, 3–179; Journal of Mathematical Sciences, 166:4 (2010), 377–561

Citation in format AMSBIB
\Bibitem{Sku09}
\by A.~L.~Skubachevskii
\paper Nonclassical boundary-value problems.~II
\inbook Partial differential equations
\serial CMFD
\yr 2009
\vol 33
\pages 3--179
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2525625}
\elib{http://elibrary.ru/item.asp?id=15317658}
\transl
\jour Journal of Mathematical Sciences
\yr 2010
\vol 166
\issue 4
\pages 377--561
\crossref{https://doi.org/10.1007/s10958-010-9873-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952321909}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd133
  • http://mi.mathnet.ru/eng/cmfd/v33/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. L. Skubachevskii, “Asymptotic formulas for solutions of nonlocal elliptic problems”, Proc. Steklov Inst. Math., 269 (2010), 218–234  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
    3. V. V. Karachik, B. K. Turmetov, B. T. Torebek, “On some integro-differential operators in the class of harmonic functions and their applications”, Siberian Adv. Math., 22:2 (2012), 115–134  mathnet  crossref  mathscinet
    4. E. A. Volkov, “Approximate grid solution of a nonlocal boundary value problem for Laplace’s equation on a rectangle”, Comput. Math. Math. Phys., 53:8 (2013), 1128–1138  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    6. Kozhanov A.I., “Problems With Integral-Type Conditions For Some Classes of Nonstationary Equations”, Dokl. Math., 90:1 (2014), 440–443  crossref  mathscinet  zmath  isi  elib  scopus
    7. Muratbekova M.A., Shinaliyev K.M., Turmetov B.K., “on Solvability of a Nonlocal Problem For the Laplace Equation With the Fractional-Order Boundary Operator”, Bound. Value Probl., 2014, 29  crossref  mathscinet  zmath  isi  elib  scopus
    8. A. L. Skubachevskii, “Nonlocal Problems for the Vlasov–Poisson Equations in an Infinite Cylinder”, Funct. Anal. Appl., 49:3 (2015), 234–238  mathnet  crossref  crossref  isi  elib
    9. Skubachevskii A.L., “Nonlocal Elliptic Boundary Value Problems in An Infinite Cylinder”, Dokl. Math., 91:2 (2015), 147–149  crossref  mathscinet  zmath  isi  elib  scopus
    10. A. B. Muravnik, “Asymptotic Properties of Solutions of the Dirichlet Problem in the Half-Plane for Differential-Difference Elliptic Equations”, Math. Notes, 100:4 (2016), 579–588  mathnet  crossref  crossref  mathscinet  isi  elib
    11. A. B. Muravnik, “O zadache Dirikhle v poluploskosti dlya differentsialno-raznostnykh ellipticheskikh uravnenii”, Trudy Sedmoi Mezhdunarodnoi konferentsii po differentsialnym i funktsionalno-differentsialnym uravneniyam (Moskva, 22–29 avgusta, 2014). Chast 3, SMFN, 60, RUDN, M., 2016, 102–113  mathnet
    12. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. L. E. Rossovskii, A. R. Khanalyev, “Koertsitivnaya razreshimost nelokalnykh kraevykh zadach dlya parabolicheskikh uravnenii”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 140–151  mathnet
    14. A. B. Muravnik, “Asimptoticheskie svoistva reshenii dvumernykh differentsialno-raznostnykh ellipticheskikh zadach”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 678–688  mathnet  crossref
    15. Muravnik A., “On the Half-Plane Dirichlet Problem For Differential-Difference Elliptic Equations With Several Nonlocal Terms”, Math. Model. Nat. Phenom., 12:6, SI (2017), 130–143  crossref  mathscinet  zmath  isi  scopus
    16. Kerbal S. Kadirkulov B.J. Turmetov B., “Solvability of a Nonlocal Boundary Value Problem Involving Fractional Derivative Operators”, Math. Model. Nat. Phenom., 12:3, SI (2017), 72–81  crossref  mathscinet  zmath  isi  scopus
    17. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    18. A. B. Muravnik, “Elliptic Problems with Nonlocal Potential Arising in Models of Nonlinear Optics”, Math. Notes, 105:5 (2019), 734–746  mathnet  crossref  crossref  isi  elib
    19. E. L. Shishkina, “Obschee uravnenie Eilera—Puassona—Darbu i giperbolicheskie $B$-potentsialy”, Uravneniya v chastnykh proizvodnykh, SMFN, 65, no. 2, Rossiiskii universitet druzhby narodov, M., 2019, 157–338  mathnet  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:753
    Full text:337
    References:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020